MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL 42MM BCH FEMORAL HEAD; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE TOTAL 42MM BCH FEMORAL HEAD; HIP COMPONENT
Model Number 38CH4200
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient has pain and states that the neck appears flat and out of socket by 9 mm.
 
Additional Manufacturer Narrative
This is a duplicate of manufacturer reference number 3010536692-2021-00306.Please void this report.

Brand Name
CONSERVE TOTAL 42MM BCH FEMORAL HEAD
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11832491
Report Number3010536692-2021-00303
Device Sequence Number922374
Product Code LZO
UDI-Device IdentifierM68438CH42001
UDI-PublicM68438CH42001
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38CH4200
Device Catalogue Number38CH4200
Device Lot Number1755512
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date07/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;